MAUDE Adverse Event Report: ORTHOPEDIATRICS IM FEMORAL NAIL, 9MM X 32CM, RIGHT

ORTHOPEDIATRICS IM FEMORAL NAIL, 9MM X 32CM, RIGHT
Model Number 10-1500-043
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient broke his pedinail within two months time.

Brand Name
IM FEMORAL NAIL, 9MM X 32CM, RIGHT
Common Device Name
IM FEMORAL NAIL, 9MM X 32CM, RIGHT
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOOEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22764512
Report Number3006460162-2025-00047
Device Sequence Number8133966
Product Code HSB
UDI-Device Identifier00841132118832
UDI-Public00841132118832
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number10-1500-043
Device Lot Number173800-N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient SexMale